# SDR DXTA2011012704435

- Difficulty date: January 25, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N629QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605306
- Aircraft time: 7,089 hours, 5,662 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99125374
- Part serial: 669
- Condition: Inoperative
- Location: Mlg
- Part time: 7,090 hours, 5,663 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

RT MLG LIGHT WOULD NOT COME ON. PERFORMED EMERGENCY GEAR EXTENTION PROCEEDURE IAW CHECKLIST & THE LIGHT WOULD NOT COME ON. THE GEAR WARNING HORN SOUNDS WHEN THE BATTERY IS TURNED ON.  REMOVED RT MLG ACTUATOR AND INSTALLED UNIT INSPECTED BY MFG IAW MM 32-30-04.  LEAK & OPS CHECKED GOOD.
